Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Extension of the Hájek-Rényi Inequality for the Case without Conditions

C. C. Heyde
Journal of Applied Probability
Vol. 5, No. 2 (Aug., 1968), pp. 481-483
DOI: 10.2307/3212269
Stable URL: http://www.jstor.org/stable/3212269
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Extension of the Hájek-Rényi Inequality for the Case without Conditions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482
  • Thumbnail: Page 
483
    483